Login
|
New Account
ITA
ENG
Helical bias in solvophobically folded oligo(phenylene ethynylene)s
Authors
Gin, MS
Yokozawa, T
Prince, RB
Moore, JS
Citation
Ms. Gin et al., Helical bias in solvophobically folded oligo(phenylene ethynylene)s, J AM CHEM S, 121(11), 1999, pp. 2643-2644
Citations number
22
Categorie Soggetti
Chemistry & Analysis",Chemistry
Journal title
JOURNAL OF THE AMERICAN CHEMICAL SOCIETY
ISSN journal
00027863 →
ACNP
Volume
121
Issue
11
Year of publication
1999
Pages
2643 - 2644
Database
ISI
SICI code
0002-7863(19990324)121:11<2643:HBISFO>2.0.ZU;2-B